# SDR ASAA2021062735183

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,908 hours, 11,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16 RIGHT SIDE FLOOR EMERGENCY SIGN COVER MISSING. GROUNDED - YES. REPLACED EXIT LIGHT COVER @ ROW 16DEF.
